| Catalog Number |
ATG120144 |
| Medical Device Problem Codes |
Material Rupture (1546); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly got ruptured.There was no reported patient injury.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device not returned.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one atlas gold pta dilatation catheter loaded onto a packaging hoop received for evaluation.During visual analysis the complete balloon detachment along with distal tip could be observed and not returned for evaluation.No other anomalies were noted.Due to the condition of device no functional testing was performed.Based on the return sample analysis the balloon detachment was observed and no evidence of balloon rupture could not be observed due to the device condition.Therefore the identified balloon detachment was confirmed and reported balloon rupture was inconclusive by the investigation.A definitive root cause for the reported balloon rupture and identified balloon detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: b5, d4 (expiry date: 02/2026), g3, h6 (device).H11: h6 (method, result).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly got ruptured.The procedure was completed using another balloon.There was no reported patient injury.